# SDR ASOA2018120415322

- Difficulty date: November 10, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31026
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7654518 JOB# 7765458 OP# 4: CORROSION ON L/H CABIN FLOOR SILL, F.S. 559.00+80 TO F.S. 559.00+96, LBL 45.0. C/A: REPAIRED R/H FLOOR SILL I.A.W. BOMBARDIER REO 601R-53-00-526 REV. --, DATED 22-MAY-2013 AND EXPRESSJET EC/TC REO 601R-53-00-526 01 REV. 0, DATED 2013-05-29.
